# SDR 08FDEA01167

- Difficulty date: March 27, 2008
- Submitted: March 28, 2008
- Operation: Air carrier
- Aircraft: N903FD
- Make and model: Boeing 757-2B7
- Aircraft serial: 27124
- Aircraft time: 47,097 hours, 19,245 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Panel
- Part number: 146N539117
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO FLOOR, SIDE PANEL (THRESHOLD AREA) HAS SURFACE CORROSION BETWEEN STA 1380-1440.  REMOVED CORROSION, L= 3", W= 3", D= .020", FOUND TO BE OUT OF LIMITS PER SRM 53-60-35 WHICH REFERS ALLOWABLE DAMAGE TO SRM 53-00-53, FIGURE 101, DETAIL V.  REMOVED SIDE PANEL IAW SRM 51-40-02.  FABRICATED REPLACEMENT SIDE PANEL ON MAE TRAVELER NR T7706722 FROM 7075 - 0  .063C, HEAT TREATED TO T6 IAW SRM 51-10-02.  LOCATED AND DRILLED REPLACEMENT SIDE PANEL IAW SRM 51-40-05.  TREATED AND PRIMED REPLACEMENT SIDE PANEL IAW SRM 51-20-  01.  TOP COATED SIDE PANEL IAW AMM 51-20-00.  INSTALLED REPLACEMENT SIDE PANEL IAW SRM 51-40-02.
